# SDR SWAA2025111830407

- Difficulty date: October 30, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,318 hours, 42,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS ON SIDEWALL PANEL 242YAW AT PASSENGER CABIN.   REPLACED EMERGENCY LIGHT LENS ON SIDEWALL PANEL 242YAW AT PASSENGER CABIN IAW AMM 33-51-01-960-802 OPS TESTED OK.
